zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the semigroup approach to stochastic evolution equations. (English) Zbl 0591.60054
Stochastic space-time models and limit theorems, Math. Appl., D. Reidel Publ. Co. 19, 95-139 (1985).

[For the entire collection see Zbl 0582.00017.]

The author considers a class of stochastic evolution equations in which the stochastic term is state independent, but need only be finitely additive on the state space H, e.g. the case of cylindrical Brownian motion on H. In addition he allows for delays in the state variables and also discusses the nonlinear case. He obtains well defined solutions by enlarging the state space to a strong dual of a nuclear Fréchet space. The set up is illustrated by several examples from the literature.

Reviewer: R.Curtain
60H15Stochastic partial differential equations
60G44Martingales with continuous parameter